# SDR GTIA020851

- Difficulty date: July 10, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Punctured
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RUDDER TAB HAS PUNCTURE MARK (HOLE) APPROX .25 INCH DIAMETER 3 INCHES ABOVE FIXED TAB.  RUDDER TRIM TAB FIXED TAB DEBONDED.  THIS TAB REPLACED.  (M)
